New Stochastic Robust Stability Criteria for Time-Varying Delay Neutral System with Markovian Jump Parameters

Full text for this resource is not available from the Research Repository.

Qiu, Ji-Qing, Chen, Jing, Shi, Peng and Yang, Hong-Jiu (2010) New Stochastic Robust Stability Criteria for Time-Varying Delay Neutral System with Markovian Jump Parameters. International Journal of Control, Automation and Systems, 8 (2). pp. 418-424. ISSN 1598-6446

Abstract

In this paper, the problem of stochastic robust stability of time-varying delay neutral system with Markovian jump parameters is investigated. The jumping parameters are considered as a continuous-time, continuous state Markov process. Based on the Lyapunov-Krasovskii functional approach, a new delay-dependent stochastic stability criteria is presented in terms of LMIs. A numerical example is given to illustrate the effectiveness of the developed method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7464
DOI https://doi.org/10.1007/s12555-010-0229-1
Official URL http://dx.doi.org/10.1007/s12555-010-0229-1
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19968, linear matrix inequalities (LMIs), Markovian jump parameters, neutral systems, robust stability, time-varying delays
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login